Alert archive / Ohio / Frost Advisories in 2017

Frost Advisory 2, NWS Pittsburgh, PA

May 8, 201711 counties in Ohio; 6 counties in Pennsylvania; 7 counties in West Virginia

NWS Pittsburgh, PA issued this frost advisory at May 8, 2017, 3:20 AM EDT for 11 counties in Ohio; 6 counties in Pennsylvania; 7 counties in West Virginia. It took effect at May 9, 2017, 2:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
May 8, 2017, 3:20 AM EDT (07:20 UTC)
In effect from
May 9, 2017, 2:00 AM EDT
Expired
May 9, 2017, 9:00 AM EDT
In force
7 hr
Issued by
NWS Pittsburgh, PA
All 24 counties

Belmont County, OH, Carroll County, OH, Columbiana County, OH, Coshocton County, OH, Guernsey County, OH, Harrison County, OH, Jefferson County, OH, Monroe County, OH, Muskingum County, OH, Noble County, OH, Tuscarawas County, OH, Allegheny County, PA, Beaver County, PA, Fayette County, PA, Greene County, PA, Washington County, PA, Westmoreland County, PA, Brooke County, WV, Hancock County, WV, Marion County, WV, Marshall County, WV, Monongalia County, WV, Ohio County, WV, Wetzel County, WV

The radar

The Pittsburgh radar (KPBZ), 62 km from the middle of the area, began a volume at 07:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 7.3 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2017-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2017-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2088 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

957 
WWUS71 KPBZ 080720
NPWPBZ

URGENT - WEATHER MESSAGE
National Weather Service Pittsburgh PA
320 AM EDT Mon May 8 2017

OHZ039>041-048-057-081530-
/O.NEW.KPBZ.FR.Y.0002.170509T0600Z-170509T1300Z/
/O.CON.KPBZ.FZ.W.0001.000000T0000Z-170508T1300Z/
Tuscarawas-Carroll-Columbiana-Coshocton-Muskingum-
Including the cities of New Philadelphia, Dover, Carrollton, 
Malvern, East Liverpool, Salem, Columbiana, Coshocton, 
and Zanesville
320 AM EDT Mon May 8 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY...

The National Weather Service in Pittsburgh has issued a Frost
Advisory...which is in effect from 2 AM to 9 AM EDT Tuesday.

* TEMPERATURES...Lower to mid 30s. 

* IMPACTS...Unprotected vegetation will likely be damaged or 
  killed.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

PAZ007-013-014-081300-
/O.CON.KPBZ.FZ.W.0001.000000T0000Z-170508T1300Z/
Mercer-Lawrence-Butler-
Including the cities of Sharon, Hermitage, Grove City, 
New Castle, Ellwood City, and Butler
320 AM EDT Mon May 8 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURES...In the lower 30s.

* IMPACTS...Unprotected vegetation will likely be damaged or
  killed.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

OHZ049-050-058-059-068-069-PAZ020-021-029-031-073-075-WVZ001>004-
012-021-509-081530-
/O.NEW.KPBZ.FR.Y.0002.170509T0600Z-170509T1300Z/
/O.CON.KPBZ.FR.Y.0001.000000T0000Z-170508T1300Z/
Harrison-Jefferson-Guernsey-Belmont-Noble-Monroe-Beaver-Allegheny-
Washington-Greene-Westmoreland-Fayette-Hancock-Brooke-Ohio-
Marshall-Wetzel-Marion-Monongalia-
Including the cities of Cadiz, Steubenville, Cambridge, 
Martins Ferry, St. Clairsville, Caldwell, Woodsfield, Aliquippa, 
Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area, 
Washington, Canonsburg, Waynesburg, Murrysville, Greensburg, 
New Kensington, Uniontown, Weirton, Follansbee, Wellsburg, 
Wheeling, Moundsville, New Martinsville, Fairmont, and Morgantown
320 AM EDT Mon May 8 2017

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY...

The National Weather Service in Pittsburgh has issued a Frost
Advisory...which is in effect from 2 AM to 9 AM EDT Tuesday.

* TEMPERATURES...In the lower to mid 30s.

* IMPACTS...Unprotected vegetation will likely be damaged or
  killed.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

07
5 follow-up statements
700 
WWUS71 KPBZ 081255
NPWPBZ

URGENT - WEATHER MESSAGE
National Weather Service Pittsburgh PA
855 AM EDT Mon May 8 2017

OHZ039>041-048-057-082100-
/O.EXP.KPBZ.FZ.W.0001.000000T0000Z-170508T1300Z/
/O.CON.KPBZ.FR.Y.0002.170509T0600Z-170509T1300Z/
Tuscarawas-Carroll-Columbiana-Coshocton-Muskingum-
Including the cities of New Philadelphia, Dover, Carrollton, 
Malvern, East Liverpool, Salem, Columbiana, Coshocton, 
and Zanesville
855 AM EDT Mon May 8 2017

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
TUESDAY...
...FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING...

Temperatures have risen above freezing this morning, so the 
freeze warning will expire shortly. A frost advisory remains in
effect for tonight.

* IMPACTS...Unprotected vegetation will likely be damaged or 
  killed.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

PAZ007-013-014-081400-
/O.EXP.KPBZ.FZ.W.0001.000000T0000Z-170508T1300Z/
Mercer-Lawrence-Butler-
Including the cities of Sharon, Hermitage, Grove City, 
New Castle, Ellwood City, and Butler
855 AM EDT Mon May 8 2017

...FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING...

Temperatures have risen above freezing this morning, so the 
freeze warning will expire shortly.

$$

OHZ049-050-058-059-068-069-PAZ020-021-029-031-073-075-WVZ001>004-
012-021-509-082100-
/O.EXP.KPBZ.FR.Y.0001.000000T0000Z-170508T1300Z/
/O.CON.KPBZ.FR.Y.0002.170509T0600Z-170509T1300Z/
Harrison-Jefferson-Guernsey-Belmont-Noble-Monroe-Beaver-Allegheny-
Washington-Greene-Westmoreland-Fayette-Hancock-Brooke-Ohio-
Marshall-Wetzel-Marion-Monongalia-
Including the cities of Cadiz, Steubenville, Cambridge, 
Martins Ferry, St. Clairsville, Caldwell, Woodsfield, Aliquippa, 
Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area, 
Washington, Canonsburg, Waynesburg, Murrysville, Greensburg, 
New Kensington, Uniontown, Weirton, Follansbee, Wellsburg, 
Wheeling, Moundsville, New Martinsville, Fairmont, and Morgantown
855 AM EDT Mon May 8 2017

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
TUESDAY...
...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING...

Temperatures have risen above freezing this morning, so the 
frost advisory will expire shortly. Another frost advisory 
remains in effect for tonight.

* TEMPERATURES...In the lower to mid 30s.

* IMPACTS...Unprotected vegetation will likely be damaged or 
  killed.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
967 
WWUS71 KPBZ 081847
NPWPBZ

URGENT - WEATHER MESSAGE
National Weather Service Pittsburgh PA
247 PM EDT Mon May 8 2017

PAZ007-013-014-090300-
/O.NEW.KPBZ.FZ.W.0002.170509T0600Z-170509T1300Z/
Mercer-Lawrence-Butler-
Including the cities of Sharon, Hermitage, Grove City, 
New Castle, Ellwood City, and Butler
247 PM EDT Mon May 8 2017

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY...

The National Weather Service in Pittsburgh has issued a Freeze
Warning...which is in effect from 2 AM to 9 AM EDT Tuesday.

* TEMPERATURES...In the mid 20s to the lower 30s.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or 
highly likely. These conditions will kill crops and other 
sensitive vegetation.

&&

$$

OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-031-073-075-
WVZ001>004-012-021-509-090300-
/O.CON.KPBZ.FR.Y.0002.170509T0600Z-170509T1300Z/
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson-
Muskingum-Guernsey-Belmont-Noble-Monroe-Beaver-Allegheny-
Washington-Greene-Westmoreland-Fayette-Hancock-Brooke-Ohio-
Marshall-Wetzel-Marion-Monongalia-
Including the cities of New Philadelphia, Dover, Carrollton, 
Malvern, East Liverpool, Salem, Columbiana, Coshocton, Cadiz, 
Steubenville, Zanesville, Cambridge, Martins Ferry, 
St. Clairsville, Caldwell, Woodsfield, Aliquippa, Beaver Falls, 
Ambridge, Monaca, Pittsburgh Metro Area, Washington, Canonsburg, 
Waynesburg, Murrysville, Greensburg, New Kensington, Uniontown, 
Weirton, Follansbee, Wellsburg, Wheeling, Moundsville, 
New Martinsville, Fairmont, and Morgantown
247 PM EDT Mon May 8 2017

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
TUESDAY...

* TEMPERATURES...In the mid 30s.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
939 
WWUS71 KPBZ 090102
NPWPBZ

URGENT - WEATHER MESSAGE
National Weather Service Pittsburgh PA
902 PM EDT Mon May 8 2017

PAZ007-013-014-090915-
/O.CON.KPBZ.FZ.W.0002.170509T0600Z-170509T1300Z/
Mercer-Lawrence-Butler-
Including the cities of Sharon, Hermitage, Grove City, 
New Castle, Ellwood City, and Butler
902 PM EDT Mon May 8 2017

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
TUESDAY...

* TEMPERATURES...In the lower 30s.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-031-073-075-
WVZ001>004-012-021-509-090915-
/O.CON.KPBZ.FR.Y.0002.170509T0600Z-170509T1300Z/
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson-
Muskingum-Guernsey-Belmont-Noble-Monroe-Beaver-Allegheny-
Washington-Greene-Westmoreland-Fayette-Hancock-Brooke-Ohio-
Marshall-Wetzel-Marion-Monongalia-
Including the cities of New Philadelphia, Dover, Carrollton, 
Malvern, East Liverpool, Salem, Columbiana, Coshocton, Cadiz, 
Steubenville, Zanesville, Cambridge, Martins Ferry, 
St. Clairsville, Caldwell, Woodsfield, Aliquippa, Beaver Falls, 
Ambridge, Monaca, Pittsburgh Metro Area, Washington, Canonsburg, 
Waynesburg, Murrysville, Greensburg, New Kensington, Uniontown, 
Weirton, Follansbee, Wellsburg, Wheeling, Moundsville, 
New Martinsville, Fairmont, and Morgantown
902 PM EDT Mon May 8 2017

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
TUESDAY...

* TEMPERATURES...In the mid 30s.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
059 
WWUS71 KPBZ 090700
NPWPBZ

URGENT - WEATHER MESSAGE
National Weather Service Pittsburgh PA
300 AM EDT Tue May 9 2017

PAZ007-013-014-091300-
/O.CON.KPBZ.FZ.W.0002.000000T0000Z-170509T1300Z/
Mercer-Lawrence-Butler-
Including the cities of Sharon, Hermitage, Grove City, 
New Castle, Ellwood City, and Butler
300 AM EDT Tue May 9 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURES...Around 30.

* IMPACTS...Damage to vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-031-073-075-
WVZ001>004-012-021-509-091300-
/O.CON.KPBZ.FR.Y.0002.000000T0000Z-170509T1300Z/
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson-
Muskingum-Guernsey-Belmont-Noble-Monroe-Beaver-Allegheny-
Washington-Greene-Westmoreland-Fayette-Hancock-Brooke-Ohio-
Marshall-Wetzel-Marion-Monongalia-
Including the cities of New Philadelphia, Dover, Carrollton, 
Malvern, East Liverpool, Salem, Columbiana, Coshocton, Cadiz, 
Steubenville, Zanesville, Cambridge, Martins Ferry, 
St. Clairsville, Caldwell, Woodsfield, Aliquippa, Beaver Falls, 
Ambridge, Monaca, Pittsburgh Metro Area, Washington, Canonsburg, 
Waynesburg, Murrysville, Greensburg, New Kensington, Uniontown, 
Weirton, Follansbee, Wellsburg, Wheeling, Moundsville, 
New Martinsville, Fairmont, and Morgantown
300 AM EDT Tue May 9 2017

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURES...In the mid 30s.

* IMPACTS...damage to vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

07
829 
WWUS71 KPBZ 091249
NPWPBZ

URGENT - WEATHER MESSAGE
National Weather Service Pittsburgh PA
849 AM EDT Tue May 9 2017

PAZ007-013-014-091400-
/O.EXP.KPBZ.FZ.W.0002.000000T0000Z-170509T1300Z/
Mercer-Lawrence-Butler-
Including the cities of Sharon, Hermitage, Grove City, 
New Castle, Ellwood City, and Butler
849 AM EDT Tue May 9 2017

...FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING...

Temperatures have risen above freezing this morning, so the 
freeze warning will expire shortly.

$$

OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-031-073-075-
WVZ001>004-012-021-509-091400-
/O.EXP.KPBZ.FR.Y.0002.000000T0000Z-170509T1300Z/
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson-
Muskingum-Guernsey-Belmont-Noble-Monroe-Beaver-Allegheny-
Washington-Greene-Westmoreland-Fayette-Hancock-Brooke-Ohio-
Marshall-Wetzel-Marion-Monongalia-
Including the cities of New Philadelphia, Dover, Carrollton, 
Malvern, East Liverpool, Salem, Columbiana, Coshocton, Cadiz, 
Steubenville, Zanesville, Cambridge, Martins Ferry, 
St. Clairsville, Caldwell, Woodsfield, Aliquippa, Beaver Falls, 
Ambridge, Monaca, Pittsburgh Metro Area, Washington, Canonsburg, 
Waynesburg, Murrysville, Greensburg, New Kensington, Uniontown, 
Weirton, Follansbee, Wellsburg, Wheeling, Moundsville, 
New Martinsville, Fairmont, and Morgantown
849 AM EDT Tue May 9 2017

...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING...

Temperatures have risen above freezing this morning, so the 
frost advisory will expire shortly.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this frost advisory went out at May 8, 3:20 AM EDT, 0 minutes earlier.

Area forecast discussion, May 8, 3:20 AM EDT, 0 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
320 AM EDT Mon May 8 2017

.SYNOPSIS...
High pressure should maintain mainly dry weather through the
first half of the week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Dry weather is expected under building surface high pressure.
Mid level clouds should continue crossing the area early this
morning as a weak upper trough rotates around an upper low
across NY. These clouds have limited the frost potential in
some areas, though will keep current advisories/warnings as is.
Highs should average 10 to 15 degrees below the seasonal
levels.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
Surface high pressure should maintain dry weather through
tonight. With mostly clear skies, areas of frost will be
likely tonight/early Tue, so issued a frost advisory where the
growing season has begun. Clouds are expected to increase on
Tuesday especially S of I 70, where slight to low chc pops were
also included, as a shortwave in NW flow crosses the lwr OH
Valley region.

Shortwave ridging should return dry weather to the region
Wednesday before another crossing shortwave across the lwr OH
valley returns rain chances mainly S of PIT Wednesday night.
Slowly moderating temperatures are expected through the period.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
Rain chances should slowly increase late in the week through the
weekend as a deepening trough digs across the NE CONUS.
Temperatures are expected to average a few degrees below the
seasonal averages.

&&

.AVIATION /07Z MONDAY THROUGH FRIDAY/...
Sfc high pressure under nw flow aloft will maintain VFR Into
Tuesday.

.Outlook...
The next chance for restrictions will come with weekend low
pressure.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...None.
OH...Frost Advisory from 2 AM to 9 AM EDT Tuesday for OHZ039>041-
     048>050-057>059-068-069.
     Freeze Warning until 9 AM EDT this morning for OHZ039>041-048-
     057.
     Frost Advisory until 9 AM EDT this morning for OHZ049-050-058-
     059-068-069.
PA...Frost Advisory from 2 AM to 9 AM EDT Tuesday for PAZ020-021-
     029-031-073-075.
     Freeze Warning until 9 AM EDT this morning for PAZ007-013-014.
     Frost Advisory until 9 AM EDT this morning for PAZ020-021-029-
     031-073-075.
WV...Frost Advisory from 2 AM to 9 AM EDT Tuesday for WVZ001>004-
     012-021-509.
     Frost Advisory until 9 AM EDT this morning for WVZ001>004-012-
     021-509.

&&

07/15
Hazardous weather outlook, May 7, 2:00 PM EDT, 13 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
200 PM EDT Sun May 7 2017

WVZ510-081800-
Ridges of Eastern Monongalia and Northwestern Preston-
200 PM EDT Sun May 7 2017

This Hazardous Weather Outlook is for northern West Virginia.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ039>041-048-057-PAZ007-013-014-081800-
Tuscarawas-Carroll-Columbiana-Coshocton-Muskingum-Mercer-Lawrence-
Butler-
200 PM EDT Sun May 7 2017

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY...

This Hazardous Weather Outlook is for east central Ohio, northwest
Pennsylvania, west central Pennsylvania and western Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ049-050-058-059-068-069-PAZ020-021-029-031-073-075-WVZ001>004-012-
021-509-081800-
Harrison-Jefferson-Guernsey-Belmont-Noble-Monroe-Beaver-Allegheny-
Washington-Greene-Westmoreland-Fayette-Hancock-Brooke-Ohio-Marshall-
Wetzel-Marion-Monongalia-
200 PM EDT Sun May 7 2017

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY...

This Hazardous Weather Outlook is for east central Ohio, southwest
Pennsylvania, western Pennsylvania, northern West Virginia and
northern panhandle of West Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Frost Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Frost Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ001-PAZ008-009-015-016-022-023-074-076-WVZ511>514-081800-
Garrett-Venango-Forest-Clarion-Jefferson-Armstrong-Indiana-
Westmoreland Ridges-Fayette Ridges-Preston-Eastern Preston-
Western Tucker-Eastern Tucker-
200 PM EDT Sun May 7 2017

This Hazardous Weather Outlook is for western Maryland, northwest
Pennsylvania, southwest Pennsylvania, west central Pennsylvania and
northern West Virginia.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 2:47 PM EDTFreeze WarningPBZButler, Lawrence, Mercer18 hr

Nearby

Frost Advisories in Ohio, 2017Frost Advisories in West Virginia, 2017Frost Advisories in Pennsylvania, 2017Every frost advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.